de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT

Freigegeben

Zeitschriftenartikel

Boundary conditions for coupled quasilinear wave equations with application to isolated systems

MPG-Autoren

Kreiss,  H.-O.
Max Planck Society;

Winicour,  J.
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Externe Ressourcen
Es sind keine Externen Ressourcen verfügbar
Volltexte (frei zugänglich)

CMP289_1099.pdf
(beliebiger Volltext), 388KB

0807.3207v1.pdf
(beliebiger Volltext), 328KB

Ergänzendes Material (frei zugänglich)
Es sind keine frei zugänglichen Ergänzenden Materialien verfügbar
Zitation

Kreiss, H.-O., Reula, O., Sarbach, O., & Winicour, J. (2009). Boundary conditions for coupled quasilinear wave equations with application to isolated systems. Communications in Mathematical Physics, 289(3), 1099-1129. doi:10.1007/s00220-009-0788-2.


Zitierlink: http://hdl.handle.net/11858/00-001M-0000-0012-6439-2
Zusammenfassung
We consider the initial-boundary value problem for systems of quasilinear wave equations on domains of the form $[0,T] \times \Sigma$, where $\Sigma$ is a compact manifold with smooth boundaries $\partial\Sigma$. By using an appropriate reduction to a first order symmetric hyperbolic system with maximal dissipative boundary conditions, well posedness of such problems is established for a large class of boundary conditions on $\partial\Sigma$. We show that our class of boundary conditions is sufficiently general to allow for a well posed formulation for different wave problems in the presence of constraints and artificial, nonreflecting boundaries, including Maxwell's equations in the Lorentz gauge and Einstein's gravitational equations in harmonic coordinates. Our results should also be useful for obtaining stable finite-difference discretizations for such problems.